# SDR DALA2024121111618

- Difficulty date: December 9, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 92,698 hours, 43,051 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 3223 - DIV - TO BIS DUE TO A BURNING RUBBER SMELL IN THE AFT GALLEY. CORRECTIVE ACTION: FOUND BOTH AFT COFFEE MAKERS WITH BURNT COFFEE ON THE HEATING PADS. REPLACED ONE AND DEFERRED THE OTHER. (LP: 6527794)
